MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSDUET¿ SAMPLE PREP; STATION, PIPETTING DILUTING CLINICAL USE

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSDUET¿ SAMPLE PREP; STATION, PIPETTING DILUTING CLINICAL USE
Catalog Number 666340
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: na h.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.G.5.Pma / 510(k)#: na.
 
Event or Problem Description
It was reported that while using bd facsduet user bypassed error message.There was no report of user impact.The following information was provided by the initial reporter.It was reported by the customer that aspiration errors.1.Is this facspresto or facscount? if yes, no further questions required.If no, go to question #2.: no 2.Did the instrument display an error message? if yes, go to question #3.If no, no further questions required.: yes 3.What error message was displayed? (provide error code and/or description) go to question #4.: error dispensing lyse.4.Did you run a diagnostic patient assay without resolving the error message? if no, no further questions required.If yes, go to question #5 and then go to patient samples checklist.: yes.
 
Event or Problem Description
It was reported that while using bd facsduet user bypassed error message.There was no report of user impact.The following information was provided by the initial reporter.It was reported by the customer that aspiration errors.1.Is this facspresto or facscount? if yes, no further questions required.If no, go to question #2.: no.2.Did the instrument display an error message? if yes, go to question #3.If no, no further questions required.: yes.3.What error message was displayed? (provide error code and/or description) go to question #4.: error dispensing lyse.4.Did you run a diagnostic patient assay without resolving the error message? if no, no further questions required.If yes, go to question #5 and then go to patient samples checklist.: yes.
 
Additional Manufacturer Narrative
H.11 - after further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.Further information has been obtained and the customer did not bypass the error message, therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information.H.6 imdrf annex: b21.H.6 imdrf annex: c21.H.6 imdrf annex: d16.

Brand Name
BD FACSDUET¿ SAMPLE PREP
Common Device Name
STATION, PIPETTING DILUTING CLINICAL USE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key20010307
Report Number2916837-2024-00045
Device Sequence Number19927582
Product Code PER
UDI-Device Identifier00382906663405
UDI-Public(01)00382906663405(11)230704
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number666340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer07/17/2024
07/17/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date08/27/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown